# SDR USAA030063

- Difficulty date: May 16, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,845 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED TWO PLACES .180 INCH, FORWARD SERVICE DOOR AFT FRAME WL 240 AND WL 250 CUTOUTS.  ROUTED CRACKS OUT OF CUTOUT AT WL 250 AND 240 PER EA 74896.  (M)
